Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 182, NWS Sioux Falls, SD

June 20, 2022Lincoln County, Pipestone County, Minnesota; Brookings County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2022, 7:02 PM CDT for Lincoln County, Pipestone County, Minnesota; Brookings County, Moody County, South Dakota. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2022, 7:02 PM CDT (00:02 UTC)
Expired
Jun 20, 2022, 7:45 PM CDT
In force
43 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Lincoln County, MN, Pipestone County, MN, Brookings County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 53 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:04 PM CDTTSTM WND DMG4 Sse Flandreau, SDTHIS TRAINED SPOTTER REPORTED 2 - 3 INCH DIAMETER TREE LIMBS BEING DOWN IN HIS BACKYARD.
Jun 20, 7:10 PM CDTTSTM WND DMG7 Wnw Pipestone, MNTHIS TRAINED SPOTTER REPORTED MULTIPLE 2 INCH TREE BRANCHES DOWN NEAR HIS HOUSE AND PEA SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:36 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2022-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2022-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.7
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

743 
WUUS53 KFSD 210002
SVRFSD
MNC081-117-SDC011-101-210045-
/O.NEW.KFSD.SV.W.0182.220621T0002Z-220621T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
702 PM CDT Mon Jun 20 2022

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Southern Lincoln County in southwestern Minnesota...
  Northwestern Pipestone County in southwestern Minnesota...
  Eastern Moody County in east central South Dakota...
  Southeastern Brookings County in east central South Dakota...

* Until 745 PM CDT.

* At 702 PM CDT, a severe thunderstorm was located near Trent, or 13
  miles west of Pipestone, moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Flandreau around 715 PM CDT.

Other locations in the path of this severe thunderstorm include Ward,
Elkton and Lake Benton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4385 9652 4390 9662 4393 9666 4435 9653
      4432 9613
TIME...MOT...LOC 0002Z 204DEG 36KT 4394 9658 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

APT
3 follow-up statements
942 
WWUS53 KFSD 210013
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
713 PM CDT Mon Jun 20 2022

MNC081-117-SDC011-101-210045-
/O.CON.KFSD.SV.W.0182.000000T0000Z-220621T0045Z/
Lincoln MN-Pipestone MN-Moody SD-Brookings SD-
713 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN LINCOLN...NORTHWESTERN PIPESTONE...NORTHEASTERN MOODY
AND SOUTHEASTERN BROOKINGS COUNTIES...

At 713 PM CDT, a severe thunderstorm was located near Flandreau, or 8
miles northwest of Pipestone, moving northeast at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Ward around 720 PM CDT.

Other locations in the path of this severe thunderstorm include
Elkton and Lake Benton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4398 9641 4398 9650 4400 9656 4435 9649
      4432 9613
TIME...MOT...LOC 0013Z 209DEG 43KT 4405 9647 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

APT
111 
WWUS53 KFSD 210026
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
726 PM CDT Mon Jun 20 2022

SDC101-210036-
/O.CAN.KFSD.SV.W.0182.000000T0000Z-220621T0045Z/
Moody SD-
726 PM CDT Mon Jun 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOODY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central South Dakota.

LAT...LON 4406 9634 4409 9645 4420 9645 4420 9647
      4435 9649 4432 9613
TIME...MOT...LOC 0026Z 212DEG 36KT 4415 9632 

$$

MNC081-117-SDC011-210045-
/O.CON.KFSD.SV.W.0182.000000T0000Z-220621T0045Z/
Lincoln MN-Pipestone MN-Brookings SD-
726 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN LINCOLN...NORTHWESTERN PIPESTONE AND EAST CENTRAL
BROOKINGS COUNTIES...

At 726 PM CDT, a severe thunderstorm was located near Ward, or 10
miles north of Pipestone, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Lake Benton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4406 9634 4409 9645 4420 9645 4420 9647
      4435 9649 4432 9613
TIME...MOT...LOC 0026Z 212DEG 36KT 4415 9632 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

APT
582 
WWUS53 KFSD 210036
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
736 PM CDT Mon Jun 20 2022

MNC081-117-SDC011-210046-
/O.EXP.KFSD.SV.W.0182.000000T0000Z-220621T0045Z/
Lincoln MN-Pipestone MN-Brookings SD-
736 PM CDT Mon Jun 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN...
NORTHWESTERN PIPESTONE AND EAST CENTRAL BROOKINGS COUNTIES WILL
EXPIRE AT 745 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central South Dakota.

LAT...LON 4406 9634 4409 9645 4420 9645 4420 9647
      4435 9649 4432 9613
TIME...MOT...LOC 0036Z 204DEG 36KT 4423 9627 

$$

APT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:52 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 20, 6:52 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
652 PM CDT Mon Jun 20 2022

.SHORT TERM...(This Evening through Tuesday)
Issued at 313 PM CDT Mon Jun 20 2022

Last day of the heatwave continues, with 19z temperatures in the 90s
for most of the area. Dew points in the mid/upper 60s to lower 70s
are creating heat indices of over 100 for most. Breezy southerly to
westerly  winds gusting up to 40 mph may help though, although the
breezy is pretty toasty.

Cold front across western Dakota continues to move east through the
evening and tonight, trailed by a mid level wave (currently across
eastern WY/CO and western SD/NE). Convection is already firing
across the NE panhandle, and this area will be what to watch through
tonight for the greatest severe threat. In this area through
tonight, 0-6 km bulk shear values nearly parallel to the cold front
above 40 kts is supportive of quick upscale growth. MUCAPE at or
above 2500 J/kg provides plenty of instability near and just behind
the front. All modes of severe weather are possible. Winds to 70+
mph are possible, given soundings continuing to show inverted V
soundings, and DCAPE values over 1000 J/kg. Hail to the size of ping-
pong balls is possible with mid level lapse rates over 7.5 deg C/km.
Can't rule out a tornado, with strong 0-1 km shear. Again, the
greatest risk remains from northeastern SD to southwestern SD, just
clipping the northwestern portions of our CWA (from Huron to
Chamberlain, SD). However, this could change or shift slightly to
the east if line motion becomes more easterly than anticipated (i.e.
follows closer to the cold front motion than the mid level wave
motion). This risk would be greatest from 7PM (00z) to midnight
(05z).

Additionally, there appears to be a subtle dryline across the James
River and extending south into central NE, where winds has been a
bit more westerly and dew points are a touch lower. Will need to
watch new development in central NE, likely diurnally driven near
the dryline. If this can maintain itself, could see storms, possibly
severe, across the MO River Valley moving into southwestern MN ahead
of the main show. Expect wind gusts to 70 mph to be the main threat
with any of this development, although hail to half dollar size is
possible (less likely given the less steep mid level lapse rates and
bulk shear around 25 kts). This risk would be highest from 5PM (22z)
to 9PM (02z).

To summarize this evening/tonight's convection: greatest severe risk
remains to the north and west of our coverage area, but isolated to
possibly scattered severe storms are possible, with the greatest
risk from Huron to Chamberlain, SD. Isolated to scattered storms
possible elsewhere, with some severe risk. Folks with outdoor plans
should remain weather aware this evening through the early
overnight, with multiple ways to receive warnings.

Temperatures remain quite warm tonight, with lows in the 60s to mid
70s (coolest in the west behind the front). Slightly cooler
tomorrow, with highs in 80s to lower 90s. Behind the front on
Tuesday, northwesterly surface winds remain on the breezy side.

.LONG TERM...(Tuesday Night through Monday)
Issued at 313 PM CDT Mon Jun 20 2022

For mid week, dome of high pressure returns, with mid level flow
becoming more zonal. Warming trend through mid week, with lower
level flow beginning to shift more southerly and much warmer
temperatures build in to the west ahead of the next wave rotating
through the top of the ridge.

Chances for thunderstorms return for Thursday and Thursday night,
with another wave Friday afternoon/evening. With models disagreeing
on timing and strength of the waves, difficult to say if/when/where
any severe weather threat would be. That said, this period may be
one to watch for possibly stronger storms as heat and humidity build
in, and may coincide with increased forcing.

Slightly cooler, but near seasonal temperatures return for next
weekend and into early next week. Although again varying on the
strength and timing, deterministic guidance shows a more robust
mid/upper trough moving through next weekend through early next
week. Expect continued shower/storm chances, but too much
uncertainty in timing given model differences to stray from the
blend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 652 PM CDT Mon Jun 20 2022

Scattered convection will impact areas mainly near/west of I-29
through about 06Z, producing isolated large hail and wind gusts in
excess of 40-50kt. Complex currently moving through central SD
could impact KHON area after 21/02Z with strong, perhaps damaging
wind gusts.

After these storms exit to the northeast, looking at VFR
conditions, with west-northwest winds becoming gusty by mid-late
morning Tuesday. Gusts of 20-30kt may impact KFSD/KHON TAF sites,
with stronger gusts toward KHON/Hwy 14 corridor.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory until 10 PM CDT this evening for SDZ038>040-050-
     052>071.

MN...Heat Advisory until 10 PM CDT this evening for MNZ071-072-080-
     081-089-090-097-098.

IA...Heat Advisory until 10 PM CDT this evening for IAZ001>003-
     012>014-020>022-031-032.

NE...Heat Advisory until 10 PM CDT this evening for NEZ013-014.

&&

SHORT TERM...SG
LONG TERM...SG
AVIATION...JH
Hazardous weather outlook, Jun 20, 4:57 AM CDT, 14 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
457 AM CDT Mon Jun 20 2022

IAZ001-012-020-031-NEZ013-014-SDZ038>040-050-052>071-211000-
Lyon-Sioux-Plymouth-Woodbury-Dixon-Dakota-Beadle-Kingsbury-Brookings-
Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-
McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln-
Bon Homme-Yankton-Clay-Union-
457 AM CDT Mon Jun 20 2022

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska, central South Dakota, east central South
Dakota, south central South Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Today will be the final day of the multi-day heatwave as temperatures
soar into the 90s to near 100 degrees along with increased humidity
and breezy winds. Heat indices could rise as high as 105 degrees
today. Please follow the necessary safety precautions to avoid heat
related illnesses.

Showers and thunderstorms are expected this afternoon and evening.
Some of these storms may be strong to severe with damaging wind
gusts to 70 mph as well as large hail up to ping pong ball size.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe weather may be possible Thursday evening but confidence is
low as of now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4pm and midnight today.

IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097-098-
211000-
Osceola-Dickinson-O'Brien-Clay-Cherokee-Buena Vista-Ida-Lincoln-Lyon-
Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-
457 AM CDT Mon Jun 20 2022

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa and southwest Minnesota.

.DAY ONE...Today and tonight.

Today will be the final day of the multi-day heatwave as temperatures
soar into the 90s to near 100 degrees along with increased humidity
and breezy winds. Heat indices could rise as high as 105 degrees
today. Please follow the necessary safety precautions to avoid heat
related illnesses.

Showers and thunderstorms are possible this evening and night but
the chance for severe weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe weather may be possible Thursday evening but confidence is
low as of now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4 pm and midnight today.

In the hours before

Local storm report, Jun 20, 6:27 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             NUNDA                   44.16N 97.02W
06/20/2022  E0.88 INCH       LAKE               SD   TRAINED SPOTTER

&&

DUX
Local storm report, Jun 20, 6:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
631 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 WNW BROOKINGS         44.31N 96.80W
06/20/2022  E1.00 INCH       BROOKINGS          SD   EMERGENCY MNGR

&&

JC
Local storm report, Jun 20, 6:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     2 NW TRIPP              43.24N 97.99W
06/20/2022  M70 MPH          HUTCHINSON         SD   MESONET

            REPORT FROM SD RWIS SITE.

&&

PS
Local storm report, Jun 20, 6:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
639 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             1 NNE BROOKINGS         44.33N 96.77W
06/20/2022  E1.50 INCH       BROOKINGS          SD   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

DUX
Local storm report, Jun 20, 6:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
640 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 N BROOKINGS           44.38N 96.79W
06/20/2022  M1.00 INCH       BROOKINGS          SD   TRAINED SPOTTER

            EXTENDED PERIOD OF DIME TO QUARTER SIZE
            HAIL.

&&

JC
Local storm report, Jun 20, 6:53 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
653 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     WAGNER                  43.08N 98.30W
06/20/2022                   CHARLES MIX        SD   PUBLIC

            LARGE PINE TREE BLOWN OVER, SEVERAL LARGE
            BRANCHES ALSO BLOWN DOWN.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:07 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDPipestone, Rock23 min
Jun 20, 8:08 PM CDTSevere Thunderstorm WarningFSDLincoln41 min
Jun 20, 8:26 PM CDTSevere Thunderstorm Warning Destructive damage threatFSDPipestone, Rock34 min
Jun 20, 8:28 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Pipestone47 min
Jun 20, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDRock30 min
Jun 20, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDLincoln, Lyon, Murray, Nobles, Pipestone, Rock53 min
Jun 20, 9:03 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon42 min
Jun 20, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDLyon, Murray34 min
Jun 20, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDLincoln, Lyon32 min
Jun 20, 7:22 PM CDTSevere Thunderstorm WarningFSDKingsbury, Lake, Miner38 min
Jun 20, 7:27 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Minnehaha, Turner33 min
Jun 20, 7:34 PM CDTSevere Thunderstorm WarningFSDLincoln, McCook, Minnehaha, Turner26 min
Jun 20, 7:46 PM CDTSevere Thunderstorm Warning Destructive damage threatFSDMinnehaha29 min
Jun 20, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDLincoln, McCook, Minnehaha, Turner38 min
Jun 20, 8:40 PM CDTSevere Thunderstorm WarningFSDBeadle35 min
Jun 20, 9:01 PM CDTSevere Thunderstorm WarningFSDBeadle44 min
Jun 20, 9:23 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury37 min
Jun 20, 9:39 PM CDTTornado Warning Tornado observedFSDBeadle, Kingsbury21 min
Jun 20, 10:49 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Minnehaha, Moody26 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.